Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 84, NWS Tallahassee, FL

June 7, 200613 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 7, 2006, 2:22 PM CDT for 13 counties in Florida. It took effect at Jun 8, 2006, 2:25 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2006, 2:22 PM CDT (19:22 UTC)
In effect from
Jun 8, 2006, 2:25 AM CDT
Expired
Jun 8, 2006, 6:57 PM CDT
In force
17 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1992 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 071922
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT WED JUN 7 2006

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHEAST
ALABAMA UNTIL 7 PM CDT DUE TO LONG DURATIONS OF RELATIVE
HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS
AROUND 10 MPH AND THE KBDI INDEX GREATER THAN 500...

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA UNTIL 8 PM EDT DUE TO LONG DURATIONS
OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT...

...A RED FLAG WARNING REMAINS EFFECT UNTIL TO 9 PM EDT /8 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS
THAN 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY FOR MUCH OF
THE FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA
PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/
DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH
DISPERSION INDICES GREATER THAN 75...

.DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM
THE NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. THE
AIR WILL STILL BE DRY ENOUGH FOR ONE MORE DAY OF RED FLAG
CONDITIONS ACROSS MUCH OF NORTH FLORIDA.


FLZ011-013-016>019-026>029-034-080100-
/O.NEW.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
222 PM CDT WED JUN 7 2006 /322 PM EDT WED JUN 7 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009-010-012-080100-
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-
222 PM CDT WED JUN 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-080000-
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
222 PM CDT WED JUN 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-080000-
/O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
322 PM EDT WED JUN 7 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
4 follow-up statements
000 
WWUS82 KTAE 072359
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
759 PM EDT WED JUN 7 2006

...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR
SOUTHEAST ALABAMA...

...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR
MUCH OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND...

...A RED FLAG WARNING REMAINS IN EFFECT ON THURSDAY FOR MUCH OF THE
FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA
PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE
TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES GREATER THAN 75...

.DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE
NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE
FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. DURING THE
AFTERNOON AND EARLY EVENING...DISPERSION INDICES ARE EXPECTED TO
BE NEAR OR JUST OVER 75 ACROSS MUCH OF THE WARNING AREA AND THE
AIR IS STILL EXPECTED TO REMAIN DRY ENOUGH FOR ONE MORE DAY OF
RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA.

FLZ011-013-016>019-026>029-034-081100-
/O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
/O.CON.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/

...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT
FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE
HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-080100-
/O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/

...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

FLZ007-009-010-012-080100-
/O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-
659 PM CDT WED JUN 7 2006

...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

BAM
000 
WWUS82 KTAE 080725
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 AM EDT THU JUN 8 2006

...THE RED FLAG WARNING IS CANCELLED FOR TODAY FOR COASTAL
COUNTIES OF THE FLORIDA BIG BEND...

...A RED FLAG WARNING IS IN EFFECT FOR TODAY FOR ALL INLAND
COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM
EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES
GREATER THAN 75...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING IN THESE SAME AREAS FOR SIMILAR REASONS...

.DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE
NORTHWEST TODAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE FOR
SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. HOWEVER...IT IS STILL
EXPECTED TO BE DRY ENOUGH TO REACH RED FLAG CRITERIA OVER INLAND
PORTIONS OF NORTH FLORIDA...ESPECIALLY CONSIDERING THAT DISPERSION
INDICES WILL REMAIN HIGH. ONE MORE DAY OF RED FLAG CONDITIONS ARE
POSSIBLE ACROSS THESE SAME AREAS ON FRIDAY.

FLZ027-028-034-080830-
/O.CAN.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
WAKULLA-TAYLOR-DIXIE-
325 AM EDT THU JUN 8 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR COASTAL COUNTIES IN THE FLORIDA BIG BEND. THE SEA
BREEZE SHOULD BRINGING IN MOISTURE OFF THE GULF OF MEXICO EARLY
ENOUGH IN THE DAY TO PRECLUDE RED FLAG CONDITIONS IN THESE AREAS.

$$

FLZ007-009-010-081930-
/O.NEW.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/
/O.EXA.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-
225 AM CDT THU JUN 8 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT 
COMBINED WITH DISPERSION INDICES GREATER THAN 75...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR SIMILAR REASONS...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY
AFTERNOON THROUGH FRIDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE
HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ011-013-016>019-026-029-081930-
/O.NEW.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/
/O.CON.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
225 AM CDT THU JUN 8 2006 /325 AM EDT THU JUN 8 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES 
GREATER THAN 75...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR SIMILAR REASONS...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED
FLAG WARNING FOR TODAY FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO
8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE
HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 081929
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT THU JUN 8 2006

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL INLAND COUNTIES
OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE UNTIL 8 PM EDT /7
PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN
75...

...A RED FLAG WARNING IS IN EFFECT FOR FRIDAY FOR ALL INLAND
COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM
EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES MAY APPROACH
75...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EVENING FOR MUCH OF NORTH FLORIDA DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE...HOT TEMPERATURES AND DRY AIR WILL
PERSIST ACROSS THE LOCAL AREA INTO THE WEEKEND. DISPERSION INDICES
WILL ALSO REMAIN ELEVATED THROUGH FRIDAY. THUS...RED FLAG
CRITERIA IS EXPECTED OVER INLAND PORTIONS OF NORTH FLORIDA INTO
SATURDAY.

FLZ007-009>011-013-016>019-026-029-090000-
/O.UPG.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/
/O.NEW.KTAE.FW.W.0085.060609T1800Z-060610T0000Z/
/O.NEW.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/
/O.CON.KTAE.FW.W.0084.000000T0000Z-060609T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
229 PM CDT THU JUN 8 2006 /329 PM EDT THU JUN 8 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND HIGH DISPERSION
INDICES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

BLOCK
000 
WWUS82 KTAE 082357
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EDT THU JUN 8 2006

...A RED FLAG WARNING HAS BEEN CANCELLED FOR ALL INLAND COUNTIES
OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS THURSDAY
EVENING...

...A RED FLAG WARNING IS IN EFFECT FOR FRIDAY FOR ALL INLAND
COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM
EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES MAY
APPROACH 75...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EVENING FOR MUCH OF NORTH FLORIDA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE...HOT TEMPERATURES AND DRY AIR WILL
PERSIST ACROSS THE LOCAL AREA FOR THE AFTERNOONS INTO THE
WEEKEND. DISPERSION INDICES WILL ALSO REMAIN ELEVATED THROUGH
FRIDAY. THUS...RED FLAG CRITERIA IS EXPECTED OVER INLAND PORTIONS
OF NORTH FLORIDA FRIDAY AND SATURDAY.

FLZ007-009>011-013-016>019-026-029-090800-
/O.CAN.KTAE.FW.W.0084.000000T0000Z-060609T0000Z/
/O.CON.KTAE.FW.W.0085.060609T1800Z-060610T0000Z/
/O.CON.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
657 PM CDT THU JUN 8 2006 /757 PM EDT THU JUN 8 2006/

...RED FLAG WARNING IS CANCELLED THIS THURSDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS VALID THIS EVENING OVER MOST OF THE INTERIOR
OF NORTH FLORIDA. A RED FLAG WARNING HAS BEEN ISSUED FOR FRIDAY
AFTERNOON OVER MUCH OF THE INTERIOR OF NORTH FLORIDA FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED ON FRIDAY. A COMBINATION OF LOW RELATIVE
HUMIDITY...WARM TEMPERATURES AND ELEVATED DISPERSION INDICES WILL
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

MCT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 7, 1:30 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 7, 1:30 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT WED JUN 7 2006

.DISCUSSION...A NEW RECORD LOW TEMPERATURE WAS ESTABLISHED AT
TALLAHASSEE THIS MORNING WITH A READING OF 54 DEGREES. THICK CIRRUS
STREAMING ACROSS MAINLY THE FLORIDA PANHANDLE IS HOLDING TEMPS DOWN
A FEW DEGREES THERE. WE ARE ON TRACK TO VERIFY OUR RED FLAG WARNING
FOR THE TRI-STATE REGION.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
THE UPPER PATTERN BECOMES LESS AMPLIFIED AS THE UPPER LOW OFF NEW
ENGLAND CONTINUES TO LIFT NORTHEAST AND THE STRONG RIDGE TO OUR WEST
BEGINS TO FLATTEN. THE SHORT RANGE MODELS SHOW A WEAKENING FRONTAL
BOUNDARY/TROUGH ARRIVING FROM THE NORTHWEST THURSDAY. WITH LACK OF
UPPER SUPPORT AND LIMITED MOISTURE...WILL KEEP POPS IN THE SLIGHT
CHANCE CATEGORY. THIS BOUNDARY WILL STILL BE LINGERING OVER OUR FL
ZONES ON FRI...SO SLIGHT CHANCE POPS WILL BE KEPT IN PLACE FOR THOSE
ZONES. AFTERNOON TEMPS WILL SLOWLY CLIMB INTO THE MID 90S INLAND
LOCATIONS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY.
THE ERN U.S. LONG WAVE TROUGH WILL LIFT FURTHER NWD EARLY IN THIS
PERIOD ALLOWING HEIGHTS TO RISE. THE RESULT WILL BE SOME VERY HOT
TEMPS. MEX GUIDANCE WENT 100 FOR ABY AND MAI ON SAT. WE ARE NOT
QUITE READY TO GO FOR THAT, BUT SOME INLAND AREAS WILL SEE UPPER 90S
FOR THE WEEKEND. POPS WILL GRADUALLY INCREASE FROM SLIGHT CHANCE
OVER THE WEEKEND TO 30 FOR MON AND TUE AND 40 BY NEXT WED AS THE
TROUGH DEEPENS ONCE AGAIN OVER THE E ALLOWING FRONTAL BOUNDARIES TO
MAKE IT INTO THE GULF STATES.

&&

.MARINE...SOUTHWEST TO WEST WINDS WILL CONTINUE THROUGH THE PERIOD
WITH WINDS AND SEAS BRIEFLY INCREASING ALONG THE COAST IN THE
AFTERNOONS AS THE SEA BREEZE KICKS IN.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE TAF SITES OVERNIGHT
WITH SCT CU AND SCT-BKN CI. WITH DEWPOINTS EXPECTED TO COME UP A BIT
TONIGHT WITH WINDS GOING CALM...DID INCLUDE A TEMPORARY MVFR VIS
RESTRICTION AT VLD BEFORE SUNRISE.

&&

.FIRE WEATHER...THE RED FLAG WARNING IS IN EFFECT FOR ALL BUT GULF
AND FRANKLIN COUNTIES UNTIL THIS EVENING. ON THURSDAY...LOOKS LIKE
WE MAY SEE DURATIONS OF LOW RH ACROSS A PORTION OF THE INLAND
PANHANDLE AND A LARGE PORTION OF THE BIG BEND. EVEN IF WE DONT HIT
DURATIONS...DISPERSIONS WILL BE ABOVE 75.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  62 94 66 96/ 05 20 00 20
PANAMA CITY  71 89 74 91/ 05 20 00 20
DOTHAN       65 94 69 94/ 05 20 00 10
ALBANY       64 94 67 95/ 05 20 00 10
VALDOSTA     62 93 66 96/ 05 20 00 10
CROSS CITY   62 93 66 95/ 05 20 00 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING ALL ZONES UNTIL 7 PM CDT TODAY.
GA...RED FLAG WARNING ALL ZONES UNTIL 8 PM EDT TODAY.
FL...RED FLAG WARNING ALL ZONES UNTIL 9 PM EDT TODAY.
     RED FLAG WARNING FOR JACKSON AND CALHOUN AND ALL BUT FRANKLIN
     OF THE BIG BEND THURSDAY FROM 1 PM EDT TO 8 PM EDT.
&&

AVIATION/FIRE WX...GOULD
PUBLIC/MARINE...BARRY
LONG TERM...WOOL
Hazardous weather outlook, Jun 7, 3:46 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EDT WED JUN 7 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-080900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
346 AM CDT WED JUN 7 2006 /446 AM EDT WED JUN 7 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF
MEXICO.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY DRY
CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT IGNITE
TODAY. THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS TODAY ALONG
THE FLORIDA PANHANDLE AND BIG BEND BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A WEAK FRONT AND UPPER LEVEL DISTURBANCE WILL BRING SLIGHT CHANCES
FOR THUNDERSTORMS TO THE ENTIRE AREA ON THURSDAY AND TO NORTH
FLORIDA ON FRIDAY. TEMPERATURES WILL BECOME RATHER HOT BY LATER
IN THE WEEK...REACHING THE MID TO UPPER 90S ACROSS MOST AREAS FROM
FRIDAY THROUGH THE WEEKEND. AFTER A DRY DAY ON SATURDAY...LOW
CHANCES FOR THUNDERSTORMS WILL RETURN TO THE FORECAST FOR SUNDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

18-WOOL

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.